# SDR IXXA9700098

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND THE AFT PRESSURE BULKHEAD RIGHT SUPPORT BRACKET CRACKED ABOVE THE THIRD STIFFENER.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED BRACKET, FABRICATION AND INSTALLATION OF NEW BRACKET IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-21, 51-1-0 AND 51-1-8.
